# SDR AALA20121102014

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP IS CRACKED FROM STATIONS 1263 TO 1266.  CUT OUT DAMAGE AND INSTALLED DOUBLER AARD 53-20-00-16.
